# SDR 05FDEA03739

- Difficulty date: November 9, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 50,970 hours, 35,999 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Unknown
- Location: Le K-Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING EXTERNAL REPAIRS ON NR 5 K-FLAP INNER TAI SKIN, 14 EACH 2" ROUND REPAIRS.  REPAIRS REQUIRE EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIRS WERE ACCOMPLISHED USING FAA APPROVED DATA. REMOVED FASTENERS, INSTALLED WASHERS AND INSTALLED FASTENERS PER SRM 57-50-3.
